# SDR CA951108037

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Yoke
- Condition: Cracked
- Location: Lh Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ULTRASONIC INSPECTION CARRIED OUT AS PER AD 95-19-07R1 AND SB 226-32-065 CRACK .500 INCH LONG IN LEFT MAIN LANDING GEAR YOKE. LH GEAR REPLACED.
